Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Recent Mathematical Tables


Author: Franklin O. Rose
Journal: Math. Comp. 2 (1947), 335-349
DOI: https://doi.org/10.1090/S0025-5718-47-99571-9
Corrigendum: Math. Comp. 3 (1948), 67.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. J. C. Cunningham & H. J. Woodall, Factorisation of $ ({y^n} \pm 1)$, London, 1925.
  • [2] M. Kraïtchik, (a) Recherches sur la Théorie des Nombres, v. 2, Paris, 1929; (b) ``Factorisation de $ {2^n} \pm 1$,'' Sphinx, v. 8, 1938, p. 148-150.
  • [1] N. Pipping, ``Die Goldbachsche Vermutung und der Goldbach-Vinogradowsche Satz,'' Åbo, Finland, Akademi, Acta, Math. et Phys., v. 11, no. 4, 1938, 25 p.
  • [1] J. W. L. Glaisher ``On certain enumerations of primes,'' BAAS, Report, 1878, p. 470-471.
  • [2] C. S. Sutton, ``An investigation of the average distribution of twin prime numbers,'' Jn. Math. and Phys., v. 16, 1937, p. 41-42. See RMT 345.
  • [3] G. H. Hardy & J. E. Littlewood, ``Partitio numerorum III: On the expression of a number as a sum of primes,'' Acta Math., v. 44, 1923, p. 44.
  • [4] D. N. Lehmer, List of Primes from 1 to 10 006 721. Washington, 1914.
  • [1] Library of Congress transliteration is here, and later, employed. In Scripta Mathematica, v. 11, 1945, the name occurs as Dov Juzuk.
  • [2] M. Kraïtchik, Recherches sur la Théorie des Nombres. v. 1, Paris, 1924, p. 77-81.
  • [1] J. C. P. Miller, The Airy Integral, Giving Tables of Solutions of the Differential Equation 𝑦”=𝑥𝑦, Cambridge, at the University Press; New York, The Macmillan Company, 1946. MR 0018971
  • [2] P. M. Woodward, A. M. Woodward, R. Hensman, H. Davies, and N. Gamble, Four-figure tables of the Airy function in the complex plane, Philos. Mag. (7) 37 (1946), 236–261. MR 0018972
  • [3] C. L. Pekeris, Perturbation theory of the normal modes for an exponential 𝑀-curve in non-standard propagation of microwaves, J. Appl. Phys. 17 (1946), 678–684. MR 0017656
  • [1] R. Manning, ``Flow of water in open channels and pipes,'' Institute of Civil Engineers of Ireland, Trans., v. 20, 1890.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-47-99571-9
Article copyright: © Copyright 1947 American Mathematical Society